Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Random walks. I

Author: Donald S. Ornstein
Journal: Trans. Amer. Math. Soc. 138 (1969), 1-43
MSC: Primary 60.66
MathSciNet review: 0238399
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. L. Chung and W. H. J. Fuchs, On the distribution of values of sums of random variables, Mem. Amer. Math. Soc. No. 6 (1951). MR 0040610 (12:722e)
  • [2] William Feller, An introduction to probability theory and its applications, Vol. 2, Wiley, New York, 1966. MR 0210154 (35:1048)
  • [3] Carl Herz, Les théorèmes de renouvellement, Ann. Inst. Fourier (Grenoble) 15 (1965), 169-188. MR 0196824 (33:5010)
  • [4] Harry Kesten and Frank Spitzer, Random walk on countably infinite Abelian groups, Acta. Math. 114 (1965), 237-265. MR 0195163 (33:3366)
  • [5] Sidney Port and Charles Stone, Hitting times and hitting places for non-lattice recurrent random walks, (to appear). MR 0215375 (35:6216)
  • [6] Frank Spitzer, Principles of random walk, Van Nostrand, Princeton, N. J., 1964. MR 0171290 (30:1521)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.66

Retrieve articles in all journals with MSC: 60.66

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society